RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 6, Pages 72–78 (Mi mz3410)  

This article is cited in 1 scientific paper (total in 1 paper)

Criterion for quasi-power basis and its applications

V. A. Oskolkov

Moscow Institute of Land Management Engineers

Full text: PDF file (632 kB)

English version:
Mathematical Notes, 1990, 48:6, 1221–1226

Bibliographic databases:

Received: 29.03.1988
Revised: 04.05.1989

Citation: V. A. Oskolkov, “Criterion for quasi-power basis and its applications”, Mat. Zametki, 48:6 (1990), 72–78; Math. Notes, 48:6 (1990), 1221–1226

Citation in format AMSBIB
\Bibitem{Osk90}
\by V.~A.~Oskolkov
\paper Criterion for quasi-power basis and its applications
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 6
\pages 72--78
\mathnet{http://mi.mathnet.ru/mz3410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1102623}
\zmath{https://zbmath.org/?q=an:0724.30002|0714.30003}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 6
\pages 1221--1226
\crossref{https://doi.org/10.1007/BF01240264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY46100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3410
  • http://mi.mathnet.ru/eng/mz/v48/i6/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shapovalov, “Conjugate interpolation problems in spaces of entire functions”, Math. Notes, 67:4 (2000), 523–533  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020